Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 59, NWS Lubbock, TX

April 26, 2012Hale County, Lamb County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 26, 2012, 4:42 PM CDT for Hale County, Lamb County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2012, 4:42 PM CDT (21:42 UTC)
Expired
Apr 26, 2012, 5:15 PM CDT
In force
33 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Hale County, TX, Lamb County, TX

The radar

The Lubbock radar (KLBB), 61 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1226 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WUUS54 KLUB 262142
SVRLUB
TXC189-279-262215-
/O.NEW.KLUB.SV.W.0059.120426T2142Z-120426T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
442 PM CDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HALE COUNTY IN NORTHWEST TEXAS.
  EASTERN LAMB COUNTY IN NORTHWEST TEXAS.

* UNTIL 515 PM CDT

* AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHEAST OF OLTON...OR 13 MILES WEST OF HALE CENTER...AND MOVING
  EAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE                 
  HALFWAY...EDMONSON...HALE CENTER AND PLAINVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3431 10201 3431 10175 3417 10170 3398 10173
      3402 10214 3425 10216
TIME...MOT...LOC 2142Z 256DEG 23KT 3411 10205

$$
3 follow-up statements
325 
WWUS54 KLUB 262151
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
451 PM CDT THU APR 26 2012

TXC279-262201-
/O.CAN.KLUB.SV.W.0059.000000T0000Z-120426T2215Z/
LAMB TX-
451 PM CDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAMB COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3403 10208 3427 10209 3431 10201 3431 10175
      3417 10170 3398 10173
TIME...MOT...LOC 2151Z 258DEG 26KT 3413 10197

$$

TXC189-262215-
/O.CON.KLUB.SV.W.0059.000000T0000Z-120426T2215Z/
HALE TX-
451 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HALE COUNTY UNTIL 515 PM CDT...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES 
SOUTHWEST OF HALFWAY...OR 11 MILES NORTHWEST OF HALE CENTER...MOVING 
EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  HALE CENTER...PLAINVIEW...HALFWAY AND EDMONSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3403 10208 3427 10209 3431 10201 3431 10175
      3417 10170 3398 10173
TIME...MOT...LOC 2151Z 258DEG 26KT 3413 10197

$$
423 
WWUS54 KLUB 262158
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
458 PM CDT THU APR 26 2012

TXC189-262215-
/O.CON.KLUB.SV.W.0059.000000T0000Z-120426T2215Z/
HALE TX-
458 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HALE
COUNTY UNTIL 515 PM CDT...

AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES 
SOUTH OF HALFWAY...OR 7 MILES NORTHWEST OF HALE CENTER...MOVING EAST 
AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  HALE CENTER...PLAINVIEW AND EDMONSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3407 10204 3429 10203 3431 10200 3431 10175
      3417 10170 3398 10173
TIME...MOT...LOC 2157Z 272DEG 26KT 3412 10193

$$
083 
WWUS54 KLUB 262207
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
507 PM CDT THU APR 26 2012

TXC189-262215-
/O.CON.KLUB.SV.W.0059.000000T0000Z-120426T2215Z/
HALE TX-
507 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HALE
COUNTY UNTIL 515 PM CDT...

AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES 
NORTHWEST OF HALE CENTER...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  EDMONSON...HALE CENTER AND PLAINVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3409 10200 3421 10197 3431 10192 3431 10175
      3417 10170 3398 10173
TIME...MOT...LOC 2206Z 272DEG 26KT 3411 10186

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:46 PM CDT, 56 minutes earlier.

Area forecast discussion, Apr 26, 3:46 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
346 PM CDT THU APR 26 2012

.UPDATE...
HAVE UPDATED THE FORECAST AND PRODUCTS TO INCLUDE THE SEVERE
THUNDERSTORM WATCH THAT IS IN EFFECT FOR THE SOUTHWEST AND SOUTH-
CENTRAL TEXAS PANHANDLE AND NORTHERN SOUTH PLAINS UNTIL 10 PM. NO
OTHER CHANGES MADE ATTM.

&&

.PREV DISCUSSION... /ISSUED 315 PM CDT THU APR 26 2012/

SHORT TERM...
MOIST EASTERLY FLOW THIS AFTERNOON WILL TURN 180 DEGREES BY TOMORROW
MORNING AND DRY OUT BEHIND A DRYLINE AND WEAK PACIFIC COLD FRONT.
UNTIL THEN...THE FORECAST CHALLENGE REMAINS FOCUSED ON TSTRM
OPPORTUNITIES LATE THIS AFTN AND EVENING WITHIN A FAVORABLY MOIST
AND DESTABILIZING ATMOSPHERE. AS OF 20Z...THIS WINDOW DOES APPEAR TO
BE OPENING FURTHER AS THE LEADING EDGE OF HEIGHT FALLS IS NOW
ADVANCING INTO ERN NM WELL IN ADVANCE OF A TIGHTLY-WOUND UPPER LOW
IN CENTRAL AZ. VISIBLE SATELLITE CONFIRMS THIS TREND AS BOUNDARY
LAYER CUMULUS AND MID-LEVEL CLOUDS HAVE QUICKLY THICKENED BETWEEN
CLINES CORNERS AND CLOVIS. SURFACE OBSERVATIONS CLEARLY REVEAL THE
DRYLINE WILL NOT MIX AS FAR EAST AS 12Z MODELS AND RECENT RUNS OF
THE HRRR SUGGESTED...LARGELY DUE TO A SLOWER UPPER TROUGH AND ITS
SUBSEQUENT DELAY WITH WESTERLY SURFACE FLOW. SURFACE FRONT FROM
EARLIER THIS MORNING HAS ESSENTIALLY DIFFUSED...ALTHOUGH MODELS
INDICATE SOME SEMBLANCE OF THIS A FEW THOUSAND FEET ALOFT LIFTING
SLOWLY NORTH AS A WARM FRONT. LATEST RUC APPEARS THE MOST CREDIBLE
WITH THE DRYLINE SHARPENING UP NEAR HWY 385 BEFORE SUNSET INSTEAD OF
I27 AS PREVIOUSLY THOUGHT. EXODUS OF A SUBTROPICAL CIRRUS SHIELD
ACROSS THE NWRN HALF OF THE CWA HAS ALREADY PUSHED CIN TO NEAR ZERO
IN PLACES...WITH HIGH-BASED CUMULONIMBUS FOUND DEVELOPING FROM NEAR
TCC NORTHEAST TO NEAR CHANNING...AND ALSO SOUTHWARD INTO OUR WRN
COUNTIES. CAPE INCREASES MARKEDLY FARTHER EAST WHERE MOISTURE IS
SIGNIFICANTLY BETTER...SO TEND TO BELIEVE A LARGE HAIL THREAT WILL
DOMINATE AS STORMS FAVOR DISCRETE MODES...LIKELY SUPERCELLULAR
GIVEN FAVORABLE BOUNDARY-ORIENTED 0-6KM SHEAR VECTORS. RECENT SWOMCD
FULLY CONFIRMS THREAT FOR SVR CONVECTION.

AS EARLIER AFD MENTIONED...THE GREATEST COVERAGE OF CONVECTION
SHOULD TAKE AIM NORTH OF THE CWA GENERALLY ALONG AND NORTH OF THE
AXIS OF A CYCLONICALLY-CURVED UPPER JET STREAK. WILL HOWEVER
MAINTAIN ISO TSTRM MENTION MAINLY OVER OUR NRN COUNTIES THROUGH
MIDNIGHT AS THIS REGION WILL LIE NEAR THE EDGE OF DEEP ASCENT.

DRYLINE SHOULD BE OVERTAKEN BY A PACIFIC COLD FRONT BEFORE SUNRISE
FRI AT WHICH POINT BREEZY WESTERLY WINDS WILL DEVELOP...WITH DEEPER
MIXING BY MID-MORNING LIKELY SECURING SUSTAINED WLY WINDS OF 20-25
MPH. DEPARTURE OF THE UPPER TROUGH FROM SERN CO INTO NEBRASKA BY 18Z
IMPLIES A DIMINISHED GRADIENT FLOW LOCALLY...SO DESPITE MORE
UNSEASONABLE WARMTH...FIRE WEATHER CONCERNS DO NOT APPEAR ROBUST
ENOUGH FOR A FIRE WEATHER WATCH AS WINDS WILL BE DIMINISHING
THROUGHOUT THE DAY.

LONG TERM...
ONLY MINOR ADJUSTMENTS MADE TO THE LONG TERM FORECAST TODAY...WITH A
PERIOD OF UNSETTLED WEATHER POSSIBLE FROM THE LATTER HALF OF THE
WEEKEND INTO AT LEAST EARLY NEXT WEEK.

THE MID-LEVEL PATTERN THROUGH MUCH OF THE EXTENDED WILL BE DOMINATED
BY SOME SEMBLANCE OF WESTERN TROUGHING...WHICH WILL KEEP WEST TEXAS
UNDER VARIATIONS OF SOUTHWEST FLOW ALOFT. EARLY ON...A SHORTWAVE
TROUGH WILL QUICKLY LIFT NORTHWARD ACROSS THE UPPER MIDWEST AS A
CLOSED LOW MIGRATES FROM THE NORTHERN ROCKIES INTO THE NORTHERN HIGH
PLAINS FROM FRIDAY INTO SATURDAY. THIS SHOULD HELP FORCE A COLD
FRONT SOUTHWARD INTO THE SOUTH PLAINS ON SATURDAY BEFORE IT STALLS
OUT LATER IN THE DAY. THE INITIAL FROPA STILL APPEARS TO BE A DRY
ONE...WITH THE BETTER LOW-LEVEL MOISTURE SHUNTED SOUTH AND EAST OF
THE AREA. HOWEVER...BY SATURDAY NIGHT...A SOUTHERLY LLJ WILL
INCREASE AND BEGIN TO DRAW BETTER AMOUNTS OF MOISTURE UP AND OVER
THE COOL DOME IN PLACE...AND THIS WAA REGIME WILL RESULT IMPROVING
CHANCES OF ELEVATED SHOWERS/STORMS. LATEST INDICATIONS ARE THAT
THE FRONT WILL GRADUALLY RETREAT NORTHWARD SATURDAY NIGHT AND
EARLY SUNDAY...WITH PERHAPS A MCS DEVELOPING TO ITS NORTH. RIGHT
NOW...IT APPEARS THE MOST FAVORED REGION FOR A POTENTIAL MCS WOULD
BE DISPLACED TO THE NORTH...ACROSS THE PANHANDLES...THOUGH THIS
COULD CHANGE DEPENDING ON THE EXACT POSITION OF THE FRONT. FOR
NOW...HAVE CURTAILED POPS TO FAVOR THE NORTHERN AND NORTHEASTERN
SECTIONS SATURDAY NIGHT AND EARLY SUNDAY...WITH MORE DEVELOPMENT
POSSIBLE ALONG THE DRYLINE /LIKELY LOCATED NEAR THE TX/NM LINE/ BY
LATER IN THE DAY SUNDAY. THE 12Z NAM DOES ATTEMPT TO FORCE THE
FRONT BACK SOUTHWARD LATER SUNDAY...LIKELY AS A RESULT OF A
REINFORCED COLD POOL FROM THE EARLY DAY MCS...BUT THESE DETAILS
REMAIN TOO ELUSIVE/UNCERTAIN TO FOLLOW ATTM. TEMPERATURES DO ALSO
REMAIN A LITTLE TRICKY THIS WEEKEND GIVEN SOME UNCERTAINTY WITH
THE FRONTAL POSITION...BUT HAVE TENDED TOWARD A COMPROMISE FOR
NOW...WITH HIGHS GENERALLY IN THE 70S TO LOWER 80S.

EARLY NEXT WEEK WILL FEATURE A DRYLINE ROAMING THE AREA UNDERNEATH
SOUTHWEST FLOW ALOFT AND THIS PATTERN WILL KEEP AT LEAST LOW THUNDER
CHANCES IN THE FORECAST...FAVORING THE AFTERNOON AND EVENING HOURS.
TOWARD THE MIDDLE OF NEXT WEEK THE MID-LEVEL FLOW MAY TURN MORE
WESTERLY /AND MAYBE EVEN WEAKLY ANTICYCLONIC/ AND THIS WOULD TEND TO
PUSH THE BETTER MOISTURE EASTWARD AND MAKE LOW THUNDER CHANCES EVEN
LESS CERTAIN. THUS...HAVE MAINTAINED A DRY FORECAST FROM WEDNESDAY
ONWARD FOR NOW. TEMPERATURES FOR NEXT WEEK WILL AGAIN BE ON THE WARM
SIDE OF AVERAGE...WITH HIGHS GENERALLY IN THE 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        52  82  47  75  49 /  20   0  10  10  20
TULIA         55  85  49  75  52 /  20   0  10  10  30
PLAINVIEW     56  85  51  76  55 /  20   0  10  10  20
LEVELLAND     54  86  53  80  57 /  10   0  10  10  20
LUBBOCK       60  88  55  80  58 /  10   0  10  10  20
DENVER CITY   54  86  53  83  55 /  10   0   0  10  20
BROWNFIELD    55  88  54  82  60 /  10   0  10  10  20
CHILDRESS     63  93  56  80  59 /  20  10  10  10  30
SPUR          61  91  56  81  61 /  10   0  10  10  20
ASPERMONT     67  96  59  84  61 /  10   0  10  10  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

93/23
Hazardous weather outlook, Apr 26, 3:19 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
319 PM CDT THU APR 26 2012

TXZ021>044-272030-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
319 PM CDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

ISOLATED THUNDERSTORMS WILL CONTINUE DEVELOPING LATE THIS
AFTERNOON ALONG A DRYLINE PUSHING EAST OF THE TEXAS-NEW MEXICO
BORDER. STORMS ARE EXPECTED TO GENERALLY MOVE NORTHEAST ACROSS THE
WESTERN SOUTH PLAINS AND SOUTHWEST PANHANDLE THROUGH THE EVENING.
AMPLE WIND SHEAR AND INSTABILITY MAY LEAD TO A FEW SUPERCELL
STORMS CAPABLE OF PRODUCING VERY LARGE HAIL OVER TWO INCHES IN
DIAMETER ALONG WITH LOCALLY DESTRUCTIVE WINDS. THUNDERSTORMS WILL
TEND TO DIMINISH IN COVERAGE LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FIRE DANGER MAY BECOME ELEVATED TO CRITICAL ACROSS THE SOUTH
PLAINS LATE IN THE DAY ON FRIDAY. BY LATE IN THE WEEKEND AND EARLY
NEXT WEEK...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE
OVER THE OUTLOOK AREA WITH A CONDITIONAL THREAT OF SOME STORMS
BECOMING SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON OR EARLY
EVENING.

In the hours before

Special weather statement, Apr 26, 4:06 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
406 PM CDT THU APR 26 2012

TXZ022-262130-
CASTRO-
406 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR CASTRO COUNTY...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF DIMMITT...MOVING NORTHEAST
AT 25 MPH.

PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH AND BLOWING DUST ARE
EXPECTED WITH THIS STORM.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3471 10237 3470 10216 3454 10209 3438 10244
      3450 10252
TIME...MOT...LOC 2105Z 225DEG 22KT 3446 10243
Special weather statement, Apr 26, 4:12 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
412 PM CDT THU APR 26 2012

TXZ028-029-262145-
HALE-LAMB-
412 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR LAMB AND NORTHWEST HALE
COUNTIES...

AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL LAMB COUNTY...MOVING NORTHEAST AT 25
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3411 10187 3396 10225 3409 10240 3431 10216
      3431 10204
TIME...MOT...LOC 2112Z 226DEG 20KT 3409 10225

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:06 PM CDTSpecial Weather StatementLUBCastro24 min
Apr 26, 4:12 PM CDTSpecial Weather StatementLUBLamb33 min
Apr 26, 4:17 PM CDTSevere Thunderstorm WarningLUBHale, Lamb28 min
Apr 26, 5:13 PM CDTSevere Thunderstorm WarningLUBHale32 min
Apr 26, 5:31 PM CDTSpecial Weather StatementLUBSwisher14 min
Apr 26, 5:45 PM CDTSevere Thunderstorm WarningLUBSwisher30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.